On some questions about b-open sets

Maximilian Ganster, Markus Steiner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)45-52
JournalQuestions and answers in general topology
Volume25
Issue number1
Publication statusPublished - 2007

Cite this

On some questions about b-open sets. / Ganster, Maximilian; Steiner, Markus.

In: Questions and answers in general topology, Vol. 25, No. 1, 2007, p. 45-52.

Research output: Contribution to journalArticleResearchpeer-review

@article{18568576d4444057be137a99f83a4414,
title = "On some questions about b-open sets",
author = "Maximilian Ganster and Markus Steiner",
year = "2007",
language = "English",
volume = "25",
pages = "45--52",
journal = "Questions and answers in general topology",
issn = "0918-4732",
number = "1",

}

TY - JOUR

T1 - On some questions about b-open sets

AU - Ganster, Maximilian

AU - Steiner, Markus

PY - 2007

Y1 - 2007

M3 - Article

VL - 25

SP - 45

EP - 52

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

IS - 1

ER -